Alpelisib is a specific oral PI3K inhibitor used combined with fulvestrant for the treatment of patients with HR+/HER2-/PIK3CA-mutated metastatic breast cancer. Adverse drug reactions with alpelisib are common, including hyperglycemia and rash. Here we describe extraordinary and life-threatening reactions beyond skin rash in two patients with progressive PIK3CA-mutated metastatic cancer in whom alpelisib was initiated. Case-A (vaginal cancer): After 10 days on treatment, she developed dry eyes, generalized rash and itching. Alpelisib was interrupted and symptomatic treatment initiated. Because of an initial tumor response, a rechallenge was done. Ninety minutes after a reduced dose of alpelisib, she developed an anaphylactic reaction with angioedema, hypotension, and skin rash. Case-B (breast cancer): After 11 days on treatment, she developed skin rash and alpelisib was interrupted. At re-initiation, she felt tingles in her face and ears and some skin erythema. Given the mild rash, a second rechallenge with premedication was performed. Ninety minutes after a reduced dose of alpelisib, she developed a type-1 allergic reaction with angioedema, tingles, and skin rash. In both cases, a type-1 allergic reaction was diagnosed and symptomatic treatment was initiated, alpelisib was permanently discontinued and the patients fully recovered the next week(s). This report underlines the critical importance to consider type-I allergic reactions in the differential diagnosis in cases of rash associated with alpelisib. Even if a reaction develops after days on treatment, a type-I allergic reaction cannot be excluded. A rechallenge can be dangerous and should always be well contemplated or even avoided.